# SDR ABXA000040

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: J06011940
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE SPLICE ANGLE CRACKED AT STATION 980 LONGERON 14 RIGHT.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-5 AND 51-30-2.
